# SDR 20010112SG047

- Difficulty date: November 14, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: MB56J9111
- Part serial: 326
- Condition: Failed
- Location: Vent Blower Case
- Part time: 2,918 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN ON CLIMB, AIR RETURN.  INSPECTED AND FOUND THAT THE FILTER ASSEMBLY ON THE VENT BLOWER ASSEMBLY HAD OVERHEATED AND FAILED.  REMOVED AND REPLACED VENT BLOWER ASSEMBLY.  (M)
